Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Extension of the Variational Self-Regular Approach for the Flux Boundary Element Method Formulation

    P. A. C. Porto1, A. B. Jorge1, G. O. Ribeiro2

    CMES-Computer Modeling in Engineering & Sciences, Vol.10, No.1, pp. 65-78, 2005, DOI:10.3970/cmes.2005.010.065

    Abstract This work deals with a numerical solution technique for the self-regular gradient form of Green's identity, the flux boundary integral equation (flux-BIE). The required C1,α inter-element continuity conditions for the potential derivatives are imposed in the boundary element method (BEM) code through a non-symmetric variational formulation. In spite of using Lagrangian C0 elements, accurate numerical results were obtained when applied to heat transfer problems with singular or quasi-singular conditions, like boundary points and interior points which may be arbitrarily close to the boundary. The numerical examples proposed show that the developed algorithm based on the self-regular flux-BIE are highly efficient,… More >

Displaying 1-10 on page 1 of 1. Per Page